(1,1)-geodesic maps into Grassmann manifolds

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, Renato Tribuzy
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/21266
Parent Title (Multiple languages):Mathematische Zeitschrift
Type:Article
Language:English
Year of first Publication:1995
Release Date:2017/07/21
Volume:220
First Page:337
Last Page:346
DOI:https://doi.org/10.1007/BF02572619
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie